# SDR AALA20020555

- Difficulty date: April 28, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EXIT SIGN FORWARD OF MID LAVATORY CEILING FORWARD FACING SIGN INOPERATIVE.  REPAIRED BROKEN WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
